Vibration of beams with double delaminations

Della, Christian N. and Shu, Dongwei (2005) Vibration of beams with double delaminations. Journal of Sound and Vibration, 282, (3-5), 919-935. (doi:10.1016/j.jsv.2004.03.052).


Full text not available from this repository.


The vibration of beams with double delaminations has been solved analytically without resorting to numerical approximation. The beam is analyzed as five interconnected beams using the delaminations as their boundaries. The continuity and boundary conditions are satisfied between adjoining beams. Classical beam theory is applied to each of the beams. A new slenderness ratio specific for vibration is introduced, which is shown to dominate the vibration behavior of the beam. Global, mixed and local vibration modes occur depending upon the slenderness ratios of the delaminated beams. Different vibration behaviors emerge for different sizes, depths, spanwise locations and relative slenderness ratios of the delaminations.

Item Type: Article
Digital Object Identifier (DOI): doi:10.1016/j.jsv.2004.03.052
ISSNs: 0022-460X (print)
Related URLs:
Keywords: delaminations, vibration, natural frequency, sandwich beam
Subjects: T Technology > TJ Mechanical engineering and machinery
T Technology > TA Engineering (General). Civil engineering (General)
Divisions : University Structure - Pre August 2011 > School of Engineering Sciences > Fluid-Structure Interactions
ePrint ID: 50339
Accepted Date and Publication Date:
22 April 2005Published
22 October 2003Submitted
Date Deposited: 18 Feb 2008
Last Modified: 31 Mar 2016 12:27

Actions (login required)

View Item View Item